I’m All Shook Up

You said it, Elvis!

I seem to always have some annoying health issue going on. At the beginning of the year I was having serious issues with my asthma then I hurt my lower back which caused me severe pain. Now I’m having tremors in my hands.

As many of you who’ve been reading my blog for a while know I love makeup. I love doing my makeup, talking about it, looking at it, all that stuff. I noticed the tremors when I was putting on my mascara and eyeliner a week or two ago.

I thought, “That’s weird. I’ve never been shaky like this before.”

Since then it seems to only be getting worse. It’s worse in the morning then it usually mellows out for the most part by the end of the day. I’m really feeling it this morning so my anxious mind is taking this and running with it.

It’s calming down a little after eating breakfast at the office.

I get so anxious about health related shit. Right now I worry that this is a sign of early on-set Parkinson’s, ALS or MS. I really hope it’s not and it’s something else. The thought of that makes me want to throw up.

I did a little reading and you can have shaky hands from a B12 deficiency, a thyroid issue (which runs in my family) or reacting badly to caffeine.

I’ve rarely had a issue with caffeine, I know my limits and what causes jitters. I can’t drink the very popular cold brew drinks, they have me wired and shaking.

As for B12 I am a vegetarian so getting regular doses of B12 doesn’t always happen. I have started taking supplements for it but it does not seem to be making a difference.

My anxiety is on high. I have an appointment with my doctor but it’s not until next week. I don’t think I can worry I have Parkinson’s for 5 more days.

Cross your fingers for me that I can get in today or tomorrow!

4 Comments

  1. I’ve had loads of odd symptoms over the past two years, most repeatedly tingling in my hands and feet, that have been related to slowly trying to lower my dose of Effexor. My body has become so very sensitive that often if I just change even some supplements and not my Effexor, those symptoms might flair up for 10 days or so. But it all started with dropping the Effexor. I don’t know if you’ve had any medication changes that might be causing some strange neurological reactions, but just wanted to throw that out there.

    I hope it turns out to be something minor and easily fixed!

    Liked by 1 person

    Reply

    1. That sounds so tough! I hope those side effects don’t happen to you too often.
      I had been on Effexor for a little bit and going off of it was horrible. The withdrawal symptoms were so terrible.

      I’ve been on the same medications for a while now so I don’t know if something has turned on me or what. I hope so too, Q!

      Liked by 1 person

      Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s